Current Local Time in Doncaster, England, United Kingdom

Monday Schedule
Time GMT Monday
12:00 AM/PM Lux Radio Theatre Lux Radio Theatre

Lux Radio Theatre, sometimes spelled Lux Radio Theater, a long-run classic radio anthology series, was broadcast on the NBC Blue Network (1934–35) (owned by the National Broadcasting Company, later predecessor of American Broadcasting Company [ABC] in 1943 /1945); CBS Radio network (Columbia Broadcasting System) (1935-54), and NBC Radio (1954–55). Initially, the series adapted Broadway plays[1] during its first two seasons before it began adapting films. These hour-long radio programs were performed live before studio audiences.

Source
01:00 AM/PM The UK 1940s Radio Station 1940s Music and News from the original internets 1940s Radio

A selection of music and news from 'The UK 1940s Radio Stations' extensive 1940s library of music news and old radio commercials.

02:00 AM/PM Lynda Moncaster 40s Favourites Show
with Lynda Moncaster

40s Favourites features songs that were popular in the 1940s. Some may still be popular today, others have slipped into obscurity but 40s Favourites visits them all.


More on Lynda
03:00 AM/PM Neil Thompson Neil's 50s Rollercoaster
with Neil Thompson

A mixture of Rock 'n' Roll, Country and Western, Rhythm and Blues and a whole lot more from the decade that gave us the best of this kind of music - the 50s

More on Neil
04:00 AM/PM Bud Pearson -The Swing Era The Swing Era
with Bud Pearson

The Swing Era is an entertaining and informative musical program fed by the enormous recorded legacy that the Swing Era bands and artists left us.

More On Bud
05:00 AM/PM Shun Moncaster - UK Vintage Radios 1950s Do Wop Hour The Non Stop 1950s Doo-Wop Hour

We were going to call this the happy hour, until Shaun sat right down to write a letter, whilst listening to a preview of the Non Stop Doo Wop hour. He learnt about a side of Doo Wop that made him sad so he decided go on a long journey of discovery to rediscover exactly what cheered him up in his younger years of angst when he enjoyed listening to Doo Wop. The rest of the Station team are enjoying the peace whilst the boss is away!

06:00 AM/PM Guy Roles My Pick of The 50s
With Guy Roles

Guy, the man with a huge 50s knowledge and record collection on 33 1/3 LP's 48 rpm singles and not to mention 78s and a 57 Chevy to play them in!

More on Guy
07:00 AM/PM Dragnet radio programme Dragnet

Dragnet is an american radio series, enacting the cases of a dedicated Los Angeles police detective, Sergeant Joe Friday, and his partners. The show takes its name from the police term "dragnet", meaning a system of coordinated measures for apprehending criminals or suspects.

Dragnet is perhaps the most famous and influential police procedural drama in media history. The series gave audience members a feel for the boredom and drudgery, as well as the danger and heroism, of police work. Dragnet earned praise for improving the public opinion of police officers.[

Actor and producer Jack Webb's aims in Dragnet were for realism and unpretentious acting. He achieved both goals, and Dragnet remains a key influence on subsequent police dramas in many media.

07:30 AM/PM 1950s Juke Box 1950s Juke Box
Join us for 30 minutes of eclectic music from the 1950s.
08:00 AM/PM Sherlock Holmes Sherlock Holmes

The New Adventures of Sherlock Holmes was an old-time radio show which aired in the USA from October 2, 1939 to July 7, 1947. The show first aired on the Blue Network but later moved to the Mutual Broadcasting System. The radio stories were action packed, filled with atmosphere, and featured great music by Lou Kosloff, as well as excellent sound effects.

Originally, the show starred Basil Rathbone as Sherlock Holmes and Nigel Bruce as Dr. Watson. Together, they starred in 220 episodes which aired weekly on Mondays from 8:30 to 9:00pm. Commercialism seeped into the radio show from the start, as Watson himself, played by various actors, took on the co-host role with a spokesman for G. Washington Tea as a visitor ready to hear a Holmes story. Before a blazing fire with tea always at the brew, Watson reminiscences the great tales between comments on how good the tea is! Bromo Quinine sponsored some of the earlier programs on the NBC Blue Network and for a period Parker Pen was the sponsor.

08:30 AM/PM 1950s Juke Box 1950s Juke Box

Join us for 30 minutes of eclectic music from the 1950s.

09:00 AM/PM The UK 1940s Radio Station 1940s Music and News from the original internets 1940s Radio

A selection of music and news from 'The UK 1940s Radio Stations' extensive 1940s library of music news and old radio commercials.

10:00 AM/PM Bright Star Singles Bright Star Singles

Bright Star (aka The Irene Dunne-Fred MacMurray Show) was a 30-minute syndicated radio comedy-drama broadcast in 1952-53.

The storyline followed the misadventures of Hillsdale Morning Star editor Susan Armstrong (Irene Dunne) and her idealistic ace reporter George Harvey (Fred MacMurray) as they attempted to keep the struggling newspaper in business despite continual financial problems.

More Information
10:30 AM/PM The Phil Harris and Alice Faye Show The Phil Harris-Alice Faye Show

A comedy radio program which ran on NBC from 1948 to 1954, evolved from an earlier music and comedy variety program, The Fitch Bandwagon. Singer-bandleader Phil Harris and his wife, actress-singer Alice Faye, became the earlier show's breakout stars, and the show was retooled into a full situation comedy, with Harris and Faye playing fictionalized versions of themselves as a working show business couple raising two daughters in a slightly madcap home.

More Information
11:00 AM/PM Father Knows Best Father Knows Best

Father Knows Best is an American sitcom starring Robert Young, Jane Wyatt, Elinor Donahue, Billy Gray, and Lauren Chapin. The series, which first began on radio in 1949, aired for six seasons with a total of 203 episodes. The series debuted on CBS in October 1954. It ran for one season and was canceled the following year. NBC picked up the series where it remained for three seasons. After a second cancellation in 1958, CBS picked up the series yet again where it aired until May 1960.

Created by Ed James, Father Knows Best, follows the lives of the Andersons, a middle class family living in the Midwestern town of Springfield.

More Information
11:30 AM/PM Lights Out Lights Out

Lights Out is an American old-time radio program devoted mostly to horror and the supernatural.

Created by Wyllis Cooper and then eventually taken over by Arch Oboler, versions of Lights Out aired on different networks, at various times, from January 3, 1934 to the summer of 1947 and the series eventually made the transition to television. Lights Out was one of the earliest radio horror programs, predating Suspense and Inner Sanctum.

More Information
Monday Tuesday Wednesday Thursday Friday Saturday Sunday